# SDR HEEA079552

- Difficulty date: May 28, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N1202T
- Make and model: Bell 412
- Aircraft serial: 33112
- Aircraft time: 8,521 hours
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Coupling
- Condition: Damaged
- Location: Engine/Xmsn
- Component: Shaft
- Component part number: 212040005103
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE TO GEARBOX DRIVESHAFT COUPLING SLINGING GREASE. REPLACED WITH SERVICEABLE PART.
